# SDR IPXA2014092684399

- Difficulty date: September 23, 2014
- Submitted: September 26, 2014
- Operation: Air carrier
- Aircraft: N306UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27759
- Engine: Ge CF680C2*
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: Damaged
- Location: Lt Nacelle
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

INSPECTION E, PERFORMED AN AIR TURN BACK DUE TO LT ENGINE FIRE INDICATION.   REPLACED UPPER AND LOWER EGT THERMAL COUPLE CABLE ASSY. R & R DAMAGED 7TH STAGE COOLING AIR TEE. REPLACED DAMAGED FIRE LOOP WIRES AND PERFORMED NR 2 ENGINE FIRE DETECTION LOOP TEST. TESTS GOOD.  R & R FIRE DETECTOR ASSY.  NO FAULTS NOTED IAW  MM 26-11-02-024-001 & MM 26-11-02-424-033.
